# SDR F3LA99018

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffeners
- Condition: Cracked
- Location: Nr 2 Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION, REPORTED WEB STIFFENERS ON FORWARD EDGE OF NR 2 ENGINE THRUST REVERSER COWL CRACKED.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-40-2, FIG 1.  (M)
